In this article, we study the existence and Ulam stability of solutions for Hilfer-Hadamard fractional type nonlinear neutral pantograph equations with nonlocal conditions. The Scheafer’s fixed point theorem and Banach contraction principle are used to obtain the desired results.
Vivek, D.; M. Elsayed, E.; and Kanagarajan, K.
"Nonlocal Initial Value Problems For Nonlinear Neutral Pantograph Equations With Hilfer-Hadamard Fractional Derivative,"
Information Sciences Letters: Vol. 10
, Article 13.
Available at: https://digitalcommons.aaru.edu.jo/isl/vol10/iss1/13